# SDR CALA2025100909860

- Difficulty date: October 6, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 49,368 hours, 6,122 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 7000053H02
- Part serial: AAEM000871
- Condition: Faulted
- Location: Zone 400
- Part time: 41,675 hours, 5,088 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN OFF R2 ADVISORY R2 ENGINE DRIVEN GENERATOR IS OFFLINE. FIM  31-90-F8-01A-421B-A CMC MSG  2416693.  RIGHT 1 GENERATOR CONTROL UNIT GENERATOR CONTROL UNIT REPLACED REF AMM DMC-B787-A-24-22-02-01A-720A-A UPTO SECTION D SUB SECTION 5.   OPS CHECKED GOOD
